# SDR AT9900737

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 579-690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL,FOUND FLOORBOARD #71 TO HAVE CRACKED HAT CHANNEL AND CORRODED SKIN BEYOND LIMITS.                CORRECTIVE ACTION:                     REMOVED AND FABRICATED FLOORBOARD #71 SKIN AND HAT CHANNEL IAW DC9 SRM 51-30-02, 53-01 FIG 1, 53-20-0, 51-10-03, AND 51-10-04.
